Open Journal of Microphysics

Open Journal of Microphysics

ISSN Print: 2162-2450
ISSN Online: 2162-2469
www.scirp.org/journal/ojm
E-mail: ojm@scirp.org
"Relativistic Schrödinger Wave Equation for Hydrogen Atom Using Factorization Method"
written by Mohammad Reza Pahlavani, Hossein Rahbar, Mohsen Ghezelbash,
published by Open Journal of Microphysics, Vol.3 No.1, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top